Hello. So I had Botox end of August and developed severe pain I the right side of my eye and temple. It subsided after 3 weeks in its own but was agony. The neurologist see it was hemiacrania continua. But coz it went I thought it wasn’t that. Now it has come back on the left side same pain. It’s really bad. Does anyone have any experience with this? I’m thinking it could be a cluster headache.any thoughts on this would be great.
Hi I get intermittent sharp pains in left side of head, eyes get dry and achey. Not had pain as such over eyes. Had melt down at work today as in training and had to read 3 pages of info and report on it…just couldn’t take in or absorb info. Head felt like it was in a brace, dizziness returned. Horrible feeling.
Hi, when mav hit me 2 years ago, I experienced a lot of rhs pain in my eye and temple for months, as it came and went my neuro said its all migraine related. I still get it and I’ve read a lot of people here on this forum also have that pain.
I’ve read that if it’s hemicrania continua, there is a particular med that’s given if you have that condition and seemingly if it works you have it and if not then you don’t. Maybe talk to your neuro about it and try this med. Hope pain eases for you. Take care
My Neurologist said it was hemiacrania continua last time so I dnt really trust his judgment. As it went on it’s own before
I have that pain, only on the left, along with neck shoulder pain, left nose clogs, left eye twitches and waters, very similar to cluster headache but not the stabbing intense pain of a cluster and lasts longer. In my case, I also have herniated disk in neck on left, and pinched nerve. I just tried an epidural injection in neck last Wed. I was pain free for 3 days. Then, it started coming back worse than it ever was before!
i get this from time to time, sometimes left eye, sometimes right, sometimes both and either temple. but it has never lasted 3 weeks - normally 1-5 days. and these days it’s not as bad as it used to be.
have you consulted the botox dr about whether it could be a side effect?
Neurologist said it isn’t a side effect but I’m dam sure it is. It only started after Botox